# SDR VNAA2012020700001

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 18,426 hours, 18,960 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1229
- Condition: Failed
- Location: Te Flap
- Part time: 18,426 hours, 18,960 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAILED AT 14 DEGREES ON APPROACH.  CREW FOLLOWED QRH (QUICK REFERENCE HANDBOOK) AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED FLAP PDU (POWER DRIVE UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
